Toggle Main Menu Toggle Search

ePrints

A stochastic model of the single photon response in Drosophila photoreceptors

Lookup NU author(s): Dr Patrick Degenaar

Downloads


Publication metadata

Author(s): Nikolic K, Loizu J, Degenaar P, Toumazou C

Publication type: Article

Journal: Integrative Biology

Year: 2010

Volume: 2

Pages: 354-370

Print publication date: 01/01/2010

ISSN (print): 1757-9694

ISSN (electronic): 1757-9708

Publisher: Royal Society of Chemistry

URL: http://dx.doi.org/10.1039/c0ib00031k

DOI: 10.1039/c0ib00031k


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share